# SDR WX0A2015072372745

- Difficulty date: July 19, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 39,479 hours, 24,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AROUND ROW 9.  REPLACED EMER LIGHT BATTERIES AT ROWS 6 & 9 IAW AMM 33-53-00.  OPERATIONS CHECKED NORMAL.
